# SDR 95ZZZX6329

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N424CA
- Make and model: Casa C212200
- Aircraft serial: 242
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 21224152061
- Condition: Corroded
- Location: Horiz Stabilizer
- Part time: 8,729 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON C-212 51D AT BEARING AREA.  BEARING MATERIAL IS DISSIMILAR.  SUBMITTER STATED THAT POSSIBLY A BEARING WAS INSTALLED DRY AT INSTALLATION BY MFG.  OPERATORS SHOULD PERFORM CLOSE INSPECTION AT 1,600 FLIGHTS.
